| Model Number |
0196L22 |
| Medical Device Problem Code |
Expiration Date Error (2528)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
Event or Problem Description
It was reported that the catheter fell out of the patient with a large slit found on the balloon.Per sample evaluation, it was found that the catheter datecode appeared to have a printing error, the catheter packaging was missing an expiration date, and according to the nogales jde search, the catheter was expired.
Additional Manufacturer Narrative
The reported event was confirmed, however, the cause is unknown.A red rubber two way lubricath catheter was returned with a 10 cc slip tip syringe with its original packaging.In the investigation, its dhr review showed that the product expired on 31march2007 which are years before the date of awareness.As no expiration date was found on the package and the box label was not returned this investigation cannot be confirmed as use-related.A potential root cause for this issue could be "operator error" during the label printing process".As the expiration date was missing from the packaging and the box label was not returned, it cannot be determined if the device failed to met specifications.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not completed as the event states that the expiration date was missing from the package and the box label cannot be retrieved to the lot age.
Event or Problem Description